Never give up, never give up! (to quote a favorite movie)…
It will get better, it really will! Hang in there, it gets better at about week 4.
I am on the same meds on week 7, and it has gotten better. Energy has risen. I take half a benadryl at night to help me sleep, it helps. Make sure you are snacking lots, and drinking water even more. I know it is hard when you don't feel like eating, but it really does help with your energy. I have little nut and fruit packs from Trader Joe's that are handy, as well as fresh fruit, and cheese sticks. Eat every couple of hours. The ribavirin must do a number on the blood sugar.
I used to train bicycle riders for long rides, and my advise was never look up the long hill ahead, but what is just in front of you. So just handle what is bothering you at the moment, and you will get through it.
I also found that I love my heating pad for aches and pains.
Good luck, feel free complain anytime.
Rant on (what ever gets you through it) somebody is listening
Have a great day
First of all, you may be able to do something about the insomnia.
If you are taking you riba late in the day, change your timing.
My hepatologist told me it was fine to take one dose with breakfast and the next with lunch. That helped me to sleep.
He also was okay with me using medicinal cannabis. I found eating a brownie with my shot helped improve the muscle pain more than anything else. It also helped me sleep.
Keep your eye on the goal and remember, you won't feel this way forever. These feelings, the pain and depression will go away, it's only side effects of the meds.
Peg-interferon and Riba are not easy compounds to live with for long periods of time.
That you are having trouble at 2 weeks is not uncommon, but most people start reporting difficulty a little later than 2 weeks. I hope you are on a shorter treatment period and that your genotype is one that responds well to Peg-riba-solvaldi.
It takes a little getting used to and it can hit people in different ways, but it is possible to function while on treatment. Just keep in mind you are going to be on edge and learn to live with it.
A hot bath really helps.
and drink lots of water. A few cups (5 or 6?) per day. That helps as well.
I know you said you don't want to take something to help you sleep but how about something to help you relax. My doctor prescribed me Valium and not only did it work during treatment.... I didn't feel groggy. I took Zofran for nausea, clobetasol propionate ointment USP, 0.05% /fluocinonide Cream
USP, 0.05% for itching, drank 8 - 12 oz bottles of water everyday, biotene for dry mouth and Tylenol for headaches ( you can take if under 2000mg per day). People on treatment take medication for all these horrible side effects.
You have a appointment with your doctor on the 10th? What are you waiting for? Call them up and tell them you need something for all these sides today.
I have given you some medication suggestion on what you should ask for. In fact that's exactly what you should be asking for and doing.
Again, everyone takes all these (rescue type meds) on treatment. There is no super treatment people who do all this alone without assistance. Some my eat pot brownies to help with the sides. Which is great if it works for them. Everyone looks for relief....call your doctor.
Bottom line is there is medication to help you get through all this. Call your doctor and ask. If they don't know your having all these side effects.....how can you get help.
I sure hope you can get medication and feel better really soon. No reason to suffer though this pain.